# SDR CALA2021111102094

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737-900ER
- Aircraft serial: 62768
- Aircraft time: 15,463 hours, 5,630 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: #1 Eng
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

A-HYD QUANTITY DROP FROM 99PERCENT TO PRESENT 21 PERCENT W/2970 PRESS MET ACFT HYD FLUID LEAKING FROM #1 ENGINE FOUND ENGINE DRIVEN PUMP LEAKING PN INSTALLED 29-2910-9-0003 IS NIS EWR REF L/P 7412438 FOR ENG 1 HYDRAULIC PUMP REPLACEMENT PER AVO9276 AND ECRA# 7900-01439.
